# SDR DALA2017022701568

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 812-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK BS 812 - 1022.  THE CORROSION WAS REMOVED IAW SRM 51-10-04 PAR 26 AND FOUND OUT OF LIMITS IAW SRM 53-20-52 101. A NEW CARGO TRACK WAS INSTALLED IAW SRM 51-41-01, AND SRM 51-41-02.
